# SDR SIMA201111502

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 31,151 hours, 25,950 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 33086011
- Part serial: 420176
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2765 THE CREW REPORTED THE TAKEOFF WAS PERFORMED WITH THE AUXILIARY POWER UNIT ON.  AFTER TAKEOFF THE AUXILIARY POWER UNIT WAS SHUT DOWN AND GEN 3 WENT OFF BUS GEN 3 RESET THEN WENT OFF BUSS AGAIN.  THE CREW ELECTED TO RETURN TO DFW.  THE NR 3 MAIN TIRE WAS MISSING ABOUT HALF OF TREAD DAMAGE MAY HAVE OCCURED ON LANDING AT DFW.  THE NR 3 RIGHT INBOARD FLAP WAS DAMAGED FROM TREAD SEPERATION FROM NR 3 TIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 GEN IAW EMB 145 AMM  24-31-01 AND WC 24-800-00.  REMOVED AND REPLACED THE RIGHT INBOARD FLAP IAW AE WC 27-400-01 THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  REMOVED AND REPLACED THE NR 3 TIRE IAW EMB 145  W/C 32-700-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
